On stabilization of a new class of linear time-invariant interval systems via constant state feedback control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

30 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2106-2111
Journal / PublicationIEEE Transactions on Automatic Control
Volume45
Issue number11
Publication statusPublished - Nov 2000
Externally publishedYes

Abstract

This paper is concerned with stabilization problem of a new class of linear time-invariant uncertain systems via linear state feedback control. We derive a necessary and sufficient condition that extends a previous result in terms of system form.